Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#246874] of Jian-Guo Liu

Papers Published

  1. Liu, J; Liu, QH, A spectral integral method for periodic and nonperiodic structures, International Symposium on Antennas and Propagation (APSURSI), vol. 4 (2004), pp. 3875-3878, ISSN 1522-3965
    (last updated on 2017/12/18)

    Abstract:
    A spectral integral method for periodic and non periodic structures by surface integral equation method was discussed. The boundary integral equations outside and inside the scatter for a dielectric object was presented. The method was based on fast fourier transform (FFT) algorithm and the subtraction of sigularities in Green's fuctions. The method demonstrated high accuracy and reduced computational cost and the method was extended to three dimensions.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320